# SDR ASAA0310681

- Difficulty date: December 22, 2003
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND THE FRAME AT FUSELAGE STATION 500, STRINGER 25L DENTED.  REMOVED DAMAGED AREA AND REPAIRED FRAME PER SRM.  (M)
